Maximum likelihood equilibria of games with population uncertainty

M. Voorneveld

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)391-403
Number of pages12
JournalInternational Game Theory Review
Volume4
Issue number4
Publication statusPublished - 2002

Cite this

@article{90960c39234840cc99d6a18c35c3d238,
title = "Maximum likelihood equilibria of games with population uncertainty",
author = "M. Voorneveld",
note = "DP 0079 Pagination: 12",
year = "2002",
language = "English",
volume = "4",
pages = "391--403",
journal = "International Game Theory Review",
issn = "0219-1989",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

Maximum likelihood equilibria of games with population uncertainty. / Voorneveld, M.

In: International Game Theory Review, Vol. 4, No. 4, 2002, p. 391-403.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Maximum likelihood equilibria of games with population uncertainty

AU - Voorneveld, M.

N1 - DP 0079 Pagination: 12

PY - 2002

Y1 - 2002

M3 - Article

VL - 4

SP - 391

EP - 403

JO - International Game Theory Review

JF - International Game Theory Review

SN - 0219-1989

IS - 4

ER -